# SDR AWXA200602099

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 19,819 hours, 7,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2867
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,010 hours, 7,454 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - BC-4 CHECK - CABIN PASSENGER LEFT EMERGENCY EXIT EPSU (11WL) INOPERATIVE.  REMOVED AND REPLACED CABIN PASSENGER LEFT EMERGENCY EXIT EPSU PER AMM 33-51-38.
